# SDR GTIA040266

- Difficulty date: March 23, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105611001
- Condition: Missing
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT VENTRAL STAIR PANEL SMALL LIGHT ASSEMBLY MISSING.  REPLACED LEFT VENTRAL STAIR PANEL SMALL LIGHT ASSEMBLY.  (M)
